Alert archive / Missouri / Flood Watches in 2022

Flood Watch 2, NWS St. Louis, MO

February 20, 20225 counties in Missouri; Marion County, Randolph County, Washington County, Illinois

NWS St. Louis, MO issued this flood watch at Feb 20, 2022, 1:52 PM CST for 5 counties in Missouri; Marion County, Randolph County, Washington County, Illinois. It took effect at Feb 22, 2022, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2022, 1:52 PM CST (19:52 UTC)
In effect from
Feb 22, 2022, 12:00 AM CST
Expired
Feb 22, 2022, 9:26 AM CST
In force
9 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Marion County, IL, Randolph County, IL, Washington County, IL, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 103 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 477 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
477 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

633 
WGUS63 KLSX 201952
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service St Louis MO
152 PM CST Sun Feb 20 2022

MOZ084-085-099-211100-
/O.NEW.KLSX.FA.A.0002.220222T0600Z-220223T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Reynolds MO-
152 PM CST Sun Feb 20 2022

...FLOOD WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY 
AFTERNOON...

* WHAT...Flooding caused by excessive rainfall is possible.

* WHERE...A portion of southeast Missouri, including the following 
  areas, Iron MO, Madison MO and Reynolds MO.

* WHEN...From late Monday night through Tuesday afternoon.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Rainfall of 1 to 2 inches with locally higher amounts are
    expected late Monday night and Tuesday.  This rain will fall
    on ground that is saturated from last week's widespread rain.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Britt
5 follow-up statements
304 
WGUS63 KLSX 210923
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service St Louis MO
323 AM CST Mon Feb 21 2022

ILZ070-074-079-MOZ074-075-220030-
/O.EXA.KLSX.FA.A.0002.220222T0600Z-220223T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion IL-Washington IL-Randolph IL-Saint Francois MO-Sainte
Genevieve MO-
Including the cities of Centralia, Farmington, Salem, Chester,
and Sparta
323 AM CST Mon Feb 21 2022

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY 
AFTERNOON...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of Illinois, including the following areas, 
  Marion IL, Randolph IL and Washington IL. Portions of southeast 
  Missouri, including the following areas, Saint Francois MO and 
  Sainte Genevieve MO.

* WHEN...From late tonight through Tuesday afternoon.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Persistent moderate to heavy rainfall Monday night into
    Tuesday will lead to 1 to 2 inches of rain, with locally
    higher amounts. The ground remains saturated from prior
    rainfall, making excessive runoff more likely.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

MOZ084-085-099-220030-
/O.CON.KLSX.FA.A.0002.220222T0600Z-220223T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Reynolds MO-
323 AM CST Mon Feb 21 2022

...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY 
AFTERNOON...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of southeast Missouri, including the following 
  areas, Iron MO, Madison MO and Reynolds MO.

* WHEN...From late tonight through Tuesday afternoon.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Persistent moderate to heavy rainfall Monday night into
    Tuesday will lead to 1 to 2 inches of rain, with locally
    higher amounts. The ground remains saturated from prior
    rainfall, making excessive runoff more likely.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Kimble
031 
WGUS63 KLSX 212135
FFALSX

Flood Watch
National Weather Service St Louis MO
335 PM CST Mon Feb 21 2022

MOZ084-085-099-221245-
/O.CON.KLSX.FA.A.0002.220222T0600Z-220223T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Reynolds MO-
335 PM CST Mon Feb 21 2022

...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH 
TUESDAY AFTERNOON...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of southeast Missouri, including the following 
  areas, Iron MO, Madison MO and Reynolds MO.

* WHEN...From Midnight CST tonight through Tuesday afternoon.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Persistent moderate to heavy rainfall Monday night into
    Tuesday will lead to 1 to 2 inches of rain, with locally
    higher amounts. The ground remains saturated from prior
    rainfall, making excessive runoff more likely.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

ILZ070-074-079-MOZ074-075-221245-
/O.CON.KLSX.FA.A.0002.220222T0600Z-220223T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion IL-Washington IL-Randolph IL-Saint Francois MO-Sainte
Genevieve MO-
Including the cities of Centralia, Farmington, Salem, Chester,
and Sparta
335 PM CST Mon Feb 21 2022

...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH 
TUESDAY AFTERNOON...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of Illinois, including the following areas, 
  Marion IL, Randolph IL and Washington IL. Portions of southeast 
  Missouri, including the following areas, Saint Francois MO and 
  Sainte Genevieve MO.

* WHEN...From Midnight CST tonight through Tuesday afternoon.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Persistent moderate to heavy rainfall Monday night into
    Tuesday will lead to 1 to 2 inches of rain, with locally
    higher amounts. The ground remains saturated from prior
    rainfall, making excessive runoff more likely.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Britt
804 
WGUS63 KLSX 220923
FFALSX

Flood Watch
National Weather Service St Louis MO
323 AM CST Tue Feb 22 2022

MOZ084-085-099-230000-
/O.CON.KLSX.FA.A.0002.000000T0000Z-220223T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Reynolds MO-
323 AM CST Tue Feb 22 2022

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of southeast Missouri, including the following 
  areas, Iron MO, Madison MO and Reynolds MO.

* WHEN...Through this afternoon.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Persistent moderate to heavy rainfall this morning will lead
    to 1 to 2 inches of rain, with locally higher amounts. The
    ground remains saturated from prior rainfall, making
    excessive runoff more likely.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

ILZ070-074-079-MOZ074-075-230000-
/O.CON.KLSX.FA.A.0002.000000T0000Z-220223T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion IL-Washington IL-Randolph IL-Saint Francois MO-Sainte
Genevieve MO-
Including the cities of Centralia, Farmington, Salem, Chester,
and Sparta
323 AM CST Tue Feb 22 2022

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of Illinois, including the following areas, 
  Marion IL, Randolph IL and Washington IL. Portions of southeast 
  Missouri, including the following areas, Saint Francois MO and 
  Sainte Genevieve MO.

* WHEN...Through this afternoon.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Persistent moderate to heavy rainfall this morning will lead
    to 1 to 2 inches of rain, with locally higher amounts. The
    ground remains saturated from prior rainfall, making
    excessive runoff more likely.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Kimble
281 
WGUS63 KLSX 221113
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service St Louis MO
513 AM CST Tue Feb 22 2022

MOZ084-085-099-221800-
/O.EXT.KLSX.FA.A.0002.000000T0000Z-220222T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Iron MO-Madison MO-Reynolds MO-
513 AM CST Tue Feb 22 2022

...FLOOD WATCH NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...A portion of southeast Missouri, including the following 
  areas, Iron MO, Madison MO and Reynolds MO.

* WHEN...Until Noon CST today.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Persistent light to moderate rainfall this morning will lead
    to up to 1 additional inch of rain, with locally higher
    amounts. The ground remains saturated from prior rainfall,
    making excessive runoff more likely.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

ILZ070-074-079-MOZ074-075-221800-
/O.EXT.KLSX.FA.A.0002.000000T0000Z-220222T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion IL-Washington IL-Randolph IL-Saint Francois MO-Sainte
Genevieve MO-
Including the cities of Centralia, Farmington, Salem, Chester,
and Sparta
513 AM CST Tue Feb 22 2022

...FLOOD WATCH NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Flooding caused by excessive rainfall continues to be 
  possible.

* WHERE...Portions of Illinois, including the following areas, 
  Marion IL, Randolph IL and Washington IL. Portions of southeast 
  Missouri, including the following areas, Saint Francois MO and 
  Sainte Genevieve MO.

* WHEN...Until Noon CST today.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations. 
  Low-water crossings may be flooded.

* ADDITIONAL DETAILS...
  - Persistent light to moderate rainfall this morning will lead
    to up to 1 additional inch of rain, with locally higher
    amounts. The ground remains saturated from prior rainfall,
    making excessive runoff more likely.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

BSH
044 
WGUS63 KLSX 221526
FFALSX

Flood Watch
National Weather Service St Louis MO
926 AM CST Tue Feb 22 2022

ILZ070-074-079-MOZ074-075-084-085-099-221630-
/O.CAN.KLSX.FA.A.0002.000000T0000Z-220222T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion IL-Washington IL-Randolph IL-Saint Francois MO-Sainte
Genevieve MO-Iron MO-Madison MO-Reynolds MO-
Including the cities of Centralia, Farmington, Salem, Chester,
and Sparta
926 AM CST Tue Feb 22 2022

...FLOOD WATCH IS CANCELLED...

The Flood Watch is cancelled for portions of Illinois, including the 
following areas, Marion IL, Randolph IL and Washington IL. Portions 
of southeast Missouri, including the following areas, Iron MO, 
Madison MO, Reynolds MO, Saint Francois MO and Sainte Genevieve MO.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.
The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

MRB

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flood watch went out at Feb 20, 11:32 AM CST, 2 hours 20 minutes earlier.

Area forecast discussion, Feb 20, 11:32 AM CST, 2 hours 20 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1132 AM CST Sun Feb 20 2022

.SHORT TERM... (Through Late Monday Afternoon)
Issued at 1250 AM CST Sun Feb 20 2022

Strong warm advection on a southwesterly low level jet overnight
will lead to much warmer temperatures today than were observed
yesterday. Highs will reach the 50s and low 60s. Once mixing
begins this morning, winds will pick up out of the southwest with
gusts of 30 to 40 MPH. The strongest gusts will likely be in the
morning when we first mix into the low level jet as well as across
the northern part of the forecast area where that jet is
strongest. The combination of sun, warmth, and wind will likely
lead to a good deal of snow melting today. Meanwhile, the next
cold front bringing another round of very cold air will be sagging
south through the northern plains.

Upper troughing begins to develop over the western US on Monday,
with a leading wave exiting into the plains late in the day. This
will cause low pressure in the lee of the Rockies to exit eastward
along the front and eventually track toward our area. Ahead of
this low, developing southerly flow will stall the progression of
the cold front and allow for one more warm day. It should be even
a bit warmer than today, with more widespread 60s expected despite
increasing clouds. The southerly flow also brings in more low
level moisture with dewpoints rising into the 40s and 50s.

Kimble

.LONG TERM... (Monday Night through Friday)
Issued at 1250 AM CST Sun Feb 20 2022

Low pressure tracking along the front pushes northeast through
Missouri and into Illinois Monday night. The track of this low has
shifted a bit further north than prior forecasts, with fairly good
agreement now on a track through far northeast Missouri or even
southeast Iowa. This ensures that we will remain in the warm
sector as it moves through, with temperatures overnight remaining
in the 50s until the cold front arrives. Meanwhile, another
southwesterly low level jet develops to our south, generally from
Texas to Kentucky. However, as with the track of the surface low,
the location of this low level jet has also shifted a bit further
to the north. It is within this jet that we will see the best
forcing for ascent producing the most sustained and significant
total precipitation. Elevated instability also exists across the
entire forecast area given the low level moist advection, so
thunderstorms will be a possibility. Thunderstorms will be most
likely within the low level jet and potentially along the cold
front itself which will be surging southward on the back side of
the low early Tuesday morning. Latest SPC outlook includes the
far southern part of the forecast area in a marginal risk for
severe thunderstorms. The better severe threat will be to our
south, but the marginal risk makes sense given the potential
placement of the low level jet. The WPC excessive rainfall
outlook also clips the southern part of the forecast area as the
potential positioning of the low level jet in this area does come
with the threat for heavy rain. This area just recently received
significant rainfall, so runoff from this rain could lead to more
flooding in the tributaries.

As the low moves east, the surface cold front will push southward
rather quickly behind it. Cold air arrives soon after with
temperatures falling into the 30s behind it and well below
freezing by Tuesday night. Highs Wednesday will only be in the 20s
and 30s as the cold high pressure builds into the northern plains
behind the front.

An initial wave tracks out of the southwestern trough on Wednesday
causing an area of post-frontal precipitation to develop as it
moves through the south central US Wednesday night. There remains
a good deal of uncertainty on how far north the precipitation
with this will track, with a good deal of the guidance suggesting
the precipitation remains generally south of St. Louis with a
focus more on Arkansas northeast into the Ohio Valley. The ECMWF
is a notable exception as it tracks this wave further north with
substantially more precipitation falling as well. The cold air
will be much deeper across our area, so the precipitation type, if
it were to fall, would likely be snow. However, as surface low
pressure tracks northeast along the front through the southeast
US, it will promote warm/moist advection above the surface front.
While the surface front makes its way all the way to the Texas
Gulf Coast, the 925/850 front will stall and lift back northward,
perhaps as far north as the AR/MO border, becoming the primary
focus for precipitation.

The next wave, the primary trough itself, moves out of the Rockies
and into the southern plains on Thursday. It's possible that
precipitation along the 850/925 front remains fairly persistent
between the two waves, but there could be a brief break as well.
As this trough moves through, there will be another surge of warm
advection aloft, potentially introducing a mix of precipitation
types into our area. Cold air remains fairly deep this far north
of the boundary, so the frozen precipitation types of snow and
sleet seem most likely at this time. More moisture will be
available as well, so this will likely be the period of heaviest
wintry precipitation from Thursday afternoon through Thursday
night. At this time there's little support for heavy accumulations,
but an advisory level winter weather event is the most likely
outcome.

There's pretty high confidence on wintry weather occurring in the
Wednesday afternoon through Thursday night time frame. There is
more uncertainty on the front end of timing as the initial wave on
Wednesday may stay mostly to our south. There is also a fair
amount of confidence that precipitation amounts will remain
modest. The greatest uncertainty lies with precipitation type, as
the degree to which warm air pushes back northward aloft will
determine whether precipitation falls as snow, sleet, or freezing
rain. For now, the official weather forecast keeps it simple with
just snow mentioned, but future forecasts will refine the
precipitation type a bit more.

High pressure builds south out of the northern plains on Friday,
so conditions will remain cold but dry. The high then shifts east
for Saturday, with some models indicating moisture returning back
northward ahead of the next western US trough on Saturday, but
with precipitation primarily staying south of our area.

Kimble

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1126 AM CST Sun Feb 20 2022

Dry and VFR conditions are expected through the period. South to
southwest winds will gust in the 25-30 knot range this afternoon
before diminishing this evening. Winds will gust and to around 20
knots after 15Z on Monday.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Feb 20, 3:19 AM CST, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
319 AM CST Sun Feb 20 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211100-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
319 AM CST Sun Feb 20 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible Monday night into Tuesday morning, with
heavy rain potentially leading to tributary flooding.

Impactful wintry precipitation is possible Wednesday night through
Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Kimble

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:49 AM CSTRiver Flood WarningLSXJefferson, Saint Louis7 hr
Feb 20, 2:12 PM CSTRiver Flood WarningLSXClinton38 days

Nearby

Flood Watches in Missouri, 2022Flood Watches in Illinois, 2022Every flood watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.